# SDR SWAA2016062853295

- Difficulty date: June 17, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 42,517 hours, 24,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A9085
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT INTERCOSTAL CLIP CRACKED AT BS 500D, RBL 6.  R & R CLIP IAW SRM AND DWG.
